# SDR SWIA200514726

- Difficulty date: March 19, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 1,863 hours, 1,659 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Stuck
- Location: Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REMOVE AND REPLACE F/O'S TRIM SWITCH DUE TO COMPLAINT OF STICKING.  REPLACED F/O TRIM SWITCH AS REQUIRED PER CRJ MM 27-41-05.  OPERATIONAL CHECK GOOD.
